# SDR 2016FA0000474

- Difficulty date: October 6, 2016
- Submitted: October 6, 2016
- Operation: General aviation
- Aircraft: N6658K
- Make and model: Beech V35B
- Aircraft serial: D10278
- Aircraft time: 4,728 hours
- Engine: Cont IO550B
- Propeller: Mcauly 3A32C76
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 0023640135
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE, THE UP LIMIT SWITCH WAS PUSHED DOWN WITH ENOUGH FORCE TO BEND THE LIMIT SWITCH MOUNTING BRACKET ASSEMBLY.  IN DOING SO, THE POSITION OF THE LIMIT SWITCH WAS LOWERED JUST ENOUGH FOR THE LIMIT SWITCH ACTIVATING SCREW TO PASS OVER THE UP LIMIT SWITCH ACTUATOR TAB.  THIS ALLOWED THE BOTTOM OF THE SELF-LOCKING NUT TO DEPRESS THE UP LIMIT SWITCH ACTUATOR TAB.  AS A DIRECT RESULT, THE LANDING GEAR ACTUATOR GEARBOX WAS OVER-TRAVELLING IN THE UP POSITION.  AFTER NUMEROUS CYCLES, BOTH THE LEFT AND RIGHT MAIN GEAR INBOARD DOOR LINKAGE ASSEMBLIES FRACTURED VIOLENTLY DUE TO THE OVER PULLING.  ADDITIONALLY, THE LEFT INBOARD MAIN LANDING GEAR DOOR HAD JAMMED SHUT IN THE UP POSITION AND WAS THEN FORCED OPEN WHEN THE GEAR WAS RETRACTED, CAUSING THE LEFT MAIN GEAR RETRACT ROD TO TWIST IN THE FLAT AREA OF THE ROD. THIS SUBSEQUENTLY RESULTED IN UNIDENTIFIED DAMAGE TO THE LANDING GEAR SYSTEM THAT ULTIMATELY RESULTED IN THE NOSE LANDING GEAR COLLAPSING DURING LANDING.
